Mathematische Zeitschrift

, Volume 177, Issue 3, pp 341–358

On the dimension and integrality of symmetric algebras

  • Aron Simis
  • Wolmer V. Vasconcelos
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Aron Simis
    • 1
  • Wolmer V. Vasconcelos
    • 2
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil
  2. 2.Department of MathematicsRutgers UniversityNew BrunswickUSA

Personalised recommendations